The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (188 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 2, 2002, pp. 521–528
DOI: 10.4171/ZAA/1092

Published online: 2002-06-30

Inequalities for the Tail of the Exponential Series

Horst Alzer[1]

(1) Waldbröl, Germany

No abstract available for this article.

Keywords: Exponential function, infinite series, integral means, inequalities, rational approximation

Alzer Horst: Inequalities for the Tail of the Exponential Series. Z. Anal. Anwend. 21 (2002), 521-528. doi: 10.4171/ZAA/1092